MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM TAPRD RMR INDEX 14-21; RECLAIM INSTRUMENTS : REAMERS

DEPUY IRELAND - 9616671 RECLAIM TAPRD RMR INDEX 14-21; RECLAIM INSTRUMENTS : REAMERS
Catalog Number 297650050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
It was reported that the reclaim tapered reamer index sizes 14-21 instrument tray is no longer usable.It is broken into 3 pieces.I was notified by email from a csr employee.This event did not occur during surgery so no patient was affected.

Brand Name
RECLAIM TAPRD RMR INDEX 14-21
Common Device Name
RECLAIM INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9582731
Report Number1818910-2020-01647
Device Sequence Number14206365
Product Code FSM
UDI-Device Identifier10603295157052
UDI-Public10603295157052
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297650050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2020
Initial Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1